# SDR AALA20130710008

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 105,104 hours, 17,246 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Faulty
- Location: Lt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT STRUT DUCT LEAK MESSAGE & LIGHT DURING CLIMB OUT.  REPLACED LT PYLON STRUT OVERHEAT SENSOR TS236.  SYSTEM GROUND CHECKED NORMAL.
